Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 537, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Oct 17, 2011, 7:11 PM CDT for McIntosh County, Okfuskee County, Okmulgee County, Oklahoma. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 17, 2011, 7:11 PM CDT (00:11 UTC)
- Expired
- Oct 17, 2011, 8:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 72 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 19 J/kg
- Mixed-layer CIN
- -528 J/kg
- Mixed-layer LCL
- 1195 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
311
WUUS54 KTSA 180011
SVRTSA
OKC091-107-111-180115-
/O.NEW.KTSA.SV.W.0537.111018T0011Z-111018T0115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
711 PM CDT MON OCT 17 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
WESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 815 PM CDT
* AT 708 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF CLEARVIEW...MOVING NORTHEAST AT 30 MPH.
STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
PHAROAH...RAIFORD...OKFUSKEE...HENRYETTA...WILSON...VIVIAN...
DEWAR...SCHULTER...OKMULGEE STATE PARK...STIDHAM...GRAYSON...
HOFFMAN...OKMULGEE...BEGGS...MORRIS...PRESTON AND BALD HILL.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 219 AND 256.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3586 9599 3585 9577 3581 9576 3573 9577
3572 9573 3563 9571 3556 9571 3555 9569
3526 9562 3522 9599 3529 9599 3529 9623
3549 9635
TIME...MOT...LOC 0011Z 221DEG 26KT 3545 9620
$$4 follow-up statements
748
WWUS54 KTSA 180022
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT MON OCT 17 2011
OKC091-107-111-180115-
/O.CON.KTSA.SV.W.0537.000000T0000Z-111018T0115Z/
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
722 PM CDT MON OCT 17 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
SOUTHERN OKMULGEE...SOUTHEASTERN OKFUSKEE AND WESTERN MCINTOSH
COUNTIES...
AT 721 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
BRYANT...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WILSON...
HENRYETTA...SCHULTER...DEWAR...OKMULGEE...GRAYSON...HOFFMAN...
MORRIS...RAIFORD...VIVIAN...HITCHITA...ERAM...PIERCE AND STIDHAM.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 230 AND 255.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3579 9577 3573 9577 3572 9574 3563 9571
3555 9571 3555 9569 3526 9562 3522 9599
3529 9599 3528 9613 3548 9613
TIME...MOT...LOC 0022Z 262DEG 25KT 3530 9602
$$651
WWUS54 KTSA 180035
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT MON OCT 17 2011
OKC107-111-180046-
/O.CAN.KTSA.SV.W.0537.000000T0000Z-111018T0115Z/
OKFUSKEE OK-OKMULGEE OK-
735 PM CDT MON OCT 17 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN OKMULGEE AND
SOUTHEASTERN OKFUSKEE COUNTIES IS CANCELLED...
LAT...LON 3537 9598 3538 9597 3538 9588 3541 9588
3547 9567 3541 9566 3540 9565 3537 9565
3526 9562 3522 9599
TIME...MOT...LOC 0036Z 262DEG 25KT 3531 9590
$$
OKC091-180115-
/O.CON.KTSA.SV.W.0537.000000T0000Z-111018T0115Z/
MCINTOSH OK-
735 PM CDT MON OCT 17 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR
WESTERN MCINTOSH COUNTY...
AT 734 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
RAIFORD...MOVING EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RAIFORD...
VIVIAN...PIERCE AND STIDHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS NEAR THE PATH OF THIS DANGEROUS STORM SHOULD PREPARE FOR
LARGE DESTRUCTIVE HAIL. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IF NO UNDERGROUND SHELTER
IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND
STAY AWAY FROM WINDOWS.
&&
LAT...LON 3537 9598 3538 9597 3538 9588 3541 9588
3547 9567 3541 9566 3540 9565 3537 9565
3526 9562 3522 9599
TIME...MOT...LOC 0036Z 262DEG 25KT 3531 9590
$$787 WWUS54 KTSA 180049 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 749 PM CDT MON OCT 17 2011 OKC091-180115- /O.CON.KTSA.SV.W.0537.000000T0000Z-111018T0115Z/ MCINTOSH OK- 749 PM CDT MON OCT 17 2011 ...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR WESTERN MCINTOSH COUNTY... AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAIFORD... MOVING EAST AT 25 MPH. STORM HAZARDS INCLUDE... HALF DOLLAR SIZE HAIL... WIND GUSTS TO 60 MPH... SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...VIVIAN... PIERCE AND STIDHAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3541 9588 3547 9567 3526 9562 3523 9587 TIME...MOT...LOC 0049Z 263DEG 24KT 3532 9580 $$
467 WWUS54 KTSA 180110 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 810 PM CDT MON OCT 17 2011 OKC091-180120- /O.EXP.KTSA.SV.W.0537.000000T0000Z-111018T0115Z/ MCINTOSH OK- 810 PM CDT MON OCT 17 2011 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCINTOSH COUNTY EXPIRES AT 815 PM CDT... THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM. LAT...LON 3541 9588 3547 9567 3526 9562 3523 9587 TIME...MOT...LOC 0110Z 263DEG 24KT 3534 9563 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 17, 6:28 PM CDT, 43 minutes earlier.
Area forecast discussion, Oct 17, 6:28 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 628 PM CDT MON OCT 17 2011 ...UPDATE... .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. FAST MOVING COLD FRONT SOUTH OF THE KBVO/KTUL/KRVS TAF SITES WILL SWEEP THROUGH KMLC/KFYV/KXNA AND KFSM BY 02-03Z. SHOWERS/THUNDERSTORMS EXPECTED TO DEVELOP ALONG AND BEHIND THE FRONT...ALTHOUGH CONDITIONS WILL LIKELY REMAIN JUST ABOVE MVFR CATEGORIES. LOWERS CIGS POSSIBLE OVERNIGHT AS THE COLD FRONT MOVES EAST OF THE REGION. GUSTY NORTHWEST WINDS WILL PERSIST THROUGH MOST OF THE FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 242 PM CDT MON OCT 17 2011/ DISCUSSION... COLD FRONT CLEARLY EVIDENT ON OKLAHOMA MESONET THIS AFTERNOON... NEAR A BARTLESVILLE...RED ROCK...FREDRICK LINE. LOW LEVEL MOISTURE POOLING/SURFACE HEATING HAS ALLOWED ATMOSPHERE TO BECOME UNSTABLE ALONG/AHEAD OF BOUNDARY WITH LIFTED INDICES RUNNING AROUND -5 DEG/C. SHOWERS/THUNDERSTORMS WILL LIKELY DEVELOP BY LATE AFTERNOON ALONG FRONT AS STRONG UPPER LEVEL TROUGH/JET MAX MOVES INTO THE REGION. ALTHOUGH INSTABILITY/MOISTURE WILL NOT BE OVERLY IMPRESSIVE...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE EVENING HOURS GIVEN THE MODERATE DEEP LAYER SHEAR/LOW WET BULB ZERO HEIGHTS. STORMS SHOULD BECOME INCREASINGLY ELEVATED BEHIND THE FRONT THROUGH THE EVENING HOURS WITH THE SEVERE THREAT SLOWLY DIMINISHING BEFORE PRECIPITATION SHIFTS EAST AFTER MIDNIGHT. COOL/BREEZY CONDITIONS EXPECTED BEHIND FRONT INTO TUESDAY AS SURFACE HIGH PRESSURE BUILDS INTO THE SOUTHERN PLAINS. COULD SEE A FEW AREAS OF LIGHT FROST ACROSS FAR NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS BY WEDNESDAY MORNING. MUCH OF THE AREA WILL LIKELY SEE A LIGHT FREEZE LATE WEDNESDAY NIGHT/THURSDAY MORNING AS SURFACE HIGH MOVES OVER AREA WITH CLEAR SKIES/LIGHT WINDS. A FREEZE WATCH WILL LIKELY BE REQUIRED FOR PORTIONS OF THE AREA WITH LATER FORECAST ISSUANCE. ANOTHER FAST MOVING UPPER LEVEL WAVE EMBEDDED IN NORTHWEST FLOW ALOFT WILL MOVE ACROSS ON SATURDAY WITH THE CHANCE FOR SCATTERED SHOWERS/THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... TUL 44 65 39 61 / 80 0 0 0 FSM 52 65 39 60 / 100 20 0 0 MLC 47 65 39 64 / 80 10 0 0 BVO 42 65 36 60 / 70 0 0 0 FYV 45 59 34 53 / 100 20 0 0 BYV 44 59 35 53 / 100 30 0 0 MKO 42 64 38 61 / 90 10 0 0 MIO 42 64 35 56 / 90 10 0 0 F10 44 65 40 62 / 80 10 0 0 HHW 50 67 41 66 / 70 10 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, Oct 17, 5:29 PM CDT, 1 hour 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 529 PM CDT MON OCT 17 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 529 PM CDT MON OCT 17 2011 ...STRONG COLD FRONT MOVING THROUGH THIS EVENING AND OVERNIGHT... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS EVENING AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...AFTER 6 PM. FLASH FLOOD. RISK...LIMITED. AREA...NORTHWEST ARKANSAS. ONSET...THIS EVENING. HEAVY RAIN. RISK...LIMITED. AREA...NORTHWEST ARKANSAS. ONSET...THIS EVENING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...EASTERN OKLAHOMA. ONSET...ONGOING. DISCUSSION... A STRONG COLD FRONT HAS BEGUN TO PUSH SOUTHEAST ACROSS NORTHEAST OKLAHOMA LATE THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL BECOME POSSIBLE THIS EVENING AND OVERNIGHT AS THE BOUNDARY INTERACTS WITH LIMITED INSTABILITY AHEAD OF IT. SOME OF THE THUNDERSTORM ACTIVITY WILL HAVE A LIMITED POTENTIAL TO BECOME STRONG TO SEVERE ALONG AND AHEAD OF THE BOUNDARY...WITH HAIL AND STRONG WINDS BEING THE MAIN THREATS. THIS LIMITED POTENTIAL SHOULD DECREASE THROUGH THE LATE EVENING HOURS...WITH RAIN SHOWERS REMAINING BEHIND THE COLD FRONT. AREAS RECEIVING WIDESPREAD PRECIPITATION WILL HAVE A LIMITED RISK OF HEAVY RAIN WITH THE POTENTIAL OF A FLASH FLOOD RISK. ALSO BEHIND THE COLD FRONT...GUSTY NORTHERLY WINDS OF UP AROUND 30 MPH WILL BE CAPABLE THROUGH THE OVERNIGHT HOURS. BREEZY SOUTHERLY WINDS AHEAD OF THE COLD FRONT AND WARM AFTERNOON TEMPERATURES HAVE CREATED LIMITED FIRE WEATHER DANGERS ACROSS PORTIONS OF EASTERN OKLAHOMA. THESE CONDITIONS ARE EXPECTED TO DECREASE THIS EVENING AND OVERNIGHT AS RELATIVE HUMIDITY VALUES RECOVER. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY AND WEDNESDAY...HIGH WIND POTENTIAL. THURSDAY AND FRIDAY...NO HAZARDS. SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... GUSTY NORTHERLY WINDS AND COOLER TEMPERATURES ARE EXPECTED TO CONTINUE ACROSS THE REGION TUESDAY AND WEDNESDAY. THESE WINDS ALONG WITH DRIER AIR WILL CONTINUE AT LEAST A LIMITED FIRE WEATHER POTENTIAL. CHANCES FOR THUNDERSTORMS LOOK TO RETURN TO THE REGION FOR THE WEEKEND AS ANOTHER COLD FRONT APPROACHES. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Oct 17, 6:42 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
642 PM CDT MON OCT 17 2011
OKZ064>066-071-180045-
CREEK OK-MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
642 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CREEK AND OKMULGEE
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
OKFUSKEE
AT 642 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
BEARDEN...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...BEARDEN...
BOLEY...CASTLE...OKEMAH...WELTY...CLEARVIEW...WELEETKA...PHAROAH...
OKFUSKEE...WILSON...HENRYETTA...OKMULGEE STATE PARK...DEWAR...
SCHULTER...BALD HILL...PRESTON...MORRIS...GRAYSON...HOFFMAN AND
OKMULGEE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3564 9663 3577 9577 3536 9572 3528 9599
3528 9643 3529 9645 3545 9645 3545 9648
3543 9649 3545 9655 3540 9653 3539 9654
3540 9658 3540 9663
TIME...MOT...LOC 2342Z 242DEG 24KT 3527 9637Special weather statement, Oct 17, 6:59 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 PM CDT MON OCT 17 2011
ARZ001-OKZ063-180045-
BENTON AR-DELAWARE OK-
659 PM CDT MON OCT 17 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN BENTON
IN NORTHEAST OKLAHOMA
SOUTHERN DELAWARE
AT 700 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER LEACH...MOVING
EAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...KANSAS...
JAY...COLCORD...WEST SILOAM SPRINGS...SILOAM SPRINGS...MAYSVILLE...
GENTRY...DECATUR...SPRINGTOWN AND GRAVETTE.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3651 9461 3650 9436 3617 9440 3616 9501
3636 9500 3655 9461
TIME...MOT...LOC 0000Z 248DEG 30KT 3623 9485The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:19 PM CDT | Special Weather Statement | TSA | Creek | 41 min |
| Oct 17, 7:46 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 59 min |
| Oct 17, 7:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 26 min |
| Oct 17, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 38 min |
| Oct 17, 8:51 PM CDT | Special Weather Statement | TSA | Craig, Nowata, Ottawa | 39 min |
| Oct 17, 9:01 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 59 min |
| Oct 17, 9:17 PM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 28 min |
| Oct 17, 9:44 PM CDT | Special Weather Statement | TSA | Choctaw, LeFlore, Pushmataha | 46 min |
| Oct 17, 10:31 PM CDT | Special Weather Statement | TSA | LeFlore | 44 min |
| Oct 18, 12:45 AM CDT | Special Weather Statement | TSA | Latimer | 30 min |
| Oct 18, 4:10 PM CDT | Freeze Watch | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 12 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.